# SDR CA120713007

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 6937319308
- Condition: Failed
- Location: Bleed Air
- Part time: 21,164 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOTS REPORTED A BLEED AIR DUCT PRESSURE SPLIT, 40 PSI RT 5 PSI LH.  DUE TO COMPANY CONVENIENCE THE ACFT PERFORMED AN AIRTURN BACK WHERE PARTS AND MANPOWER WERE AVAILABLE.  MAINTENANCE FOUND INTERMITTENT CONTINUITY IN THE WIRE HARNESS FROM THE BLEED AIR REGULATOR TO 3 O`CLOCK STRUT, MW0311, PN 325-029-905-0 AS WELL AS REPLACED THE AIR CONDITIONING MODULE/PANEL, PN 69-37319-308.
